# SDR AALA201510079009

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 9,082 hours, 3,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMER LIGHT SYS, FWD LT & DEU B FAULT.  REPLACED R1 DOOR SLIDE IAW TASK CARD 26L00025010.
